Publicacións nas que colabora con EDUARDO GARCIA RIO (11)

2021

  1. Four-dimensional homogeneous Kähler Ricci solitons

    Contemporary Mathematics

  2. Homogeneous generalized Einstein manifolds in dimension four

    Mathematical Methods in the Applied Sciences, Vol. 44, Núm. 18, pp. 14316-14327

  3. Homogeneous conformal c-spaces in dimension four

    Osaka Journal of Mathematics, Vol. 58, Núm. 2, pp. 413-433

2020

  1. Four-dimensional homogeneous manifolds satisfying some einstein-like conditions

    Kodai Mathematical Journal, Vol. 43, Núm. 3, pp. 465-488

2019

  1. Constructing Bach flat manifolds of signature (2, 2) using the modified Riemannian extension

    Journal of Mathematical Physics, Vol. 60, Núm. 1

  2. Conformally Einstein and Bach-flat four-dimensional homogeneous manifolds

    Journal des Mathematiques Pures et Appliquees, Vol. 130, pp. 347-374

2018

  1. Locally conformally flat weakly-Einstein manifolds

    Archiv der Mathematik, Vol. 111, Núm. 5, pp. 549-559

  2. Bach-flat isotropic gradient Ricci solitons

    Pacific Journal of Mathematics, Vol. 293, Núm. 1, pp. 75-99

  3. Affine Surfaces Which are Kähler, Para-Kähler, or Nilpotent Kähler

    Results in Mathematics, Vol. 73, Núm. 4

2017

  1. Conformal geometry of non-reductive four-dimensional homogeneous spaces

    Mathematische Nachrichten, Vol. 290, Núm. 10, pp. 1470-1490